Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

The sharp threshold for bootstrap percolation in all dimensions

Subjects: info:eu-repo/classification/ddc/510

  • Source: ISSN: 0002-9947 ; Transactions of the American Mathematical Society, vol. 364 (2012) p. 2667-2701.

تفاصيل العنوان

×
Academic Journal

Finite-Size Left-Passage Probability in Percolation

Subjects: info:eu-repo/classification/ddc/510

  • Source: ISSN: 0022-4715 ; Journal of Statistical Physics, vol. 149, no. 1 (2012) p. 10-36.

تفاصيل العنوان

×
  • 1-10 ل  34 نتائج ل ""Percolation""